Open Access
2012 Almost Periodic (Type) Solutions to Parabolic Cauchy Inverse Problems
Fenglin Yang, Chuanyi Zhang
Abstr. Appl. Anal. 2012(SI09): 1-17 (2012). DOI: 10.1155/2012/180894


We first show the existence and uniqueness of (pseudo) almost periodic solutions of some types of parabolic equations. Then, we apply the results to a type of Cauchy parabolic inverse problems and show the existence, uniqueness, and stability.


Download Citation

Fenglin Yang. Chuanyi Zhang. "Almost Periodic (Type) Solutions to Parabolic Cauchy Inverse Problems." Abstr. Appl. Anal. 2012 (SI09) 1 - 17, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1246.35209
MathSciNet: MR2922955
Digital Object Identifier: 10.1155/2012/180894

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI09 • 2012
Back to Top